# SDR USAA040563

- Difficulty date: September 10, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Stabilizer
- Part time: 39,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER STRAP CRACKED .5 INCH, LOWER CHORD STATION 1280 RBL 24.  REPAIRED PER SRM 53-10-51 FIG 202 DETAIL IV.  (M)
